Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The homotopy Thom class of a spherical fibration

Authors: Howard J. Marcum and Duane Randall
Journal: Proc. Amer. Math. Soc. 80 (1980), 353-358
MSC: Primary 55R05; Secondary 55Q15, 57R20
MathSciNet review: 577773
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate the following problems. Given a spherical fibration, does the Whitehead square of its homotopy Thorn class vanish? If so, is the homotopy Thom class a cyclic homotopy class?

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55R05, 55Q15, 57R20

Retrieve articles in all journals with MSC: 55R05, 55Q15, 57R20

Additional Information

PII: S 0002-9939(1980)0577773-8
Keywords: Spherical fibration, Whitehead square, cyclic homotopy class, span of a manifold, immersion
Article copyright: © Copyright 1980 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia